# SDR ASAA2023102445836

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,347 hours, 2,909 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON MAP DISPLAY.  GROUNDED - YES. PERFORMED FMC DISAGREE QRH CHECKLIST AND FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
